Show simple item record

dc.contributor.authorAdamowicz, Tomasz
dc.contributor.authorJääskeläinen, Jarmo
dc.contributor.authorKoski, Aleksis
dc.date.accessioned2020-03-30T10:51:26Z
dc.date.available2020-03-30T10:51:26Z
dc.date.issued2020
dc.identifier.citationAdamowicz, Tomasz; Jääskeläinen, Jarmo; Koski, Aleksis (2020). The Radó-Kneser-Choquet theorem for p-harmonic mappings between Riemannian surfaces. Revista Matematica Iberoamericana, 36 (6), 1779-1834. DOI: 10.4171/rmi/1183
dc.identifier.otherCONVID_34691352
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/68367
dc.description.abstractIn the planar setting, the Radó–Kneser–Choquet theorem states that a harmonic map from the unit disk onto a Jordan domain bounded by a convex curve is a diffeomorphism provided that the boundary mapping is a homeomorphism. We prove the injectivity criterion of Radó–Kneser–Choquet for p-harmonic mappings between Riemannian surfaces. In our proof of the injectivity criterion we approximate the p-harmonic map with auxiliary mappings that solve uniformly elliptic systems. We prove that each auxiliary mapping has a positive Jacobian by a homotopy argument. We keep the maps injective all the way through the homotopy with the help of the minimum principle for a certain subharmonic expression that is related to the Jacobian.en
dc.format.mimetypeapplication/pdf
dc.languageeng
dc.publisherEuropean Mathematical Society Publishing House
dc.relation.ispartofseriesRevista Matematica Iberoamericana
dc.rightsIn Copyright
dc.subject.othercurvature
dc.subject.otherJacobian
dc.subject.othermaximum principle
dc.subject.otherp-harmonic mappings
dc.subject.otherRiemannian surface
dc.subject.othersubharmonicity
dc.subject.otherunivalent
dc.titleThe Radó-Kneser-Choquet theorem for p-harmonic mappings between Riemannian surfaces
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-202003302580
dc.contributor.laitosMatematiikan ja tilastotieteen laitosfi
dc.contributor.laitosDepartment of Mathematics and Statisticsen
dc.contributor.oppiaineMatematiikkafi
dc.contributor.oppiaineAnalysis and Dynamics Research (huippuyksikkö)fi
dc.contributor.oppiaineMathematicsen
dc.contributor.oppiaineAnalysis and Dynamics Research (Centre of Excellence)en
dc.type.urihttp://purl.org/eprint/type/JournalArticle
dc.description.reviewstatuspeerReviewed
dc.format.pagerange1779-1834
dc.relation.issn0213-2230
dc.relation.numberinseries6
dc.relation.volume36
dc.type.versionacceptedVersion
dc.rights.copyright© 2020 European Mathematical Society
dc.rights.accesslevelopenAccessfi
dc.relation.grantnumber307023
dc.relation.grantnumber307023
dc.relation.grantnumber318636
dc.relation.projectidinfo:eu-repo/grantAgreement/EC/FP7/307023/EU//InvProbGeomPDE
dc.subject.ysoJacobin matriisit
dc.format.contentfulltext
jyx.subject.urihttp://www.yso.fi/onto/yso/p29745
dc.rights.urlhttp://rightsstatements.org/page/InC/1.0/?language=en
dc.relation.doi10.4171/rmi/1183
dc.relation.funderEuroopan komissiofi
dc.relation.funderSuomen Akatemiafi
dc.relation.funderEuropean Commissionen
dc.relation.funderAcademy of Finlanden
jyx.fundingprogramEU:n 7. puiteohjelma (FP7)fi
jyx.fundingprogramTutkijatohtori, SAfi
jyx.fundingprogramFP7 (EU's 7th Framework Programme)en
jyx.fundingprogramPostdoctoral Researcher, AoFen
jyx.fundinginformationT. Adamowicz was supported by a grant of National Science Center, Poland (NCN), UMO2013/09/D/ST1/03681. J. Jääskeläinen was supported by the Academy of Finland (318636 and 276233). A. Koski was supported by the Väisälä Foundation and the ERC Starting Grant number 307023.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

In Copyright
Except where otherwise noted, this item's license is described as In Copyright